Skip to Content

Latanoprost - Has anyone had trouble sleeping with this medicine??

Responses (1)

chuck1957 13 Feb 2015

Hi tbunny29 I went all through the side effects on our site here and there is noting about sleep Problems..So if this has been going on You should let the doctor know it could be a interaction with somthing else your using but its always a good idea to let the doctor know if anything strange is going on..Have a good day chuck1957

chuck1957 13 Feb 2015

P.S. see just because it;s not listed does not mean it could not be possible so that is also a good reason to let the doctor know..chuck

tbunny29 13 Feb 2015

Never had sleeping problems and haven't been sleeping right for 4 weeks and realized yesterday that was when I started using Latanaprost..

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions